# SDR DALA1249326700

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 44,249 hours, 16,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHEAR TIE, BS 640 S16-17L,  FOUND AFT SIDE OF FRAME WEB CRACKED AT SHEAR TIE ATTACH HOLES REF PRI, ERA 505973-14, REV I, STEP 6.  INSTALLED DOUBLER AT MAIN FRAME IAW SRM 51-40-02 PG 2 AND PG 39, FIG 12, DETAIL II.
